MathSciNet Relay Station
MathSciNet bibliographic data
MR2679610 (2011k:17030) 17B37
Kim, Jeong-Ah; Shin, Dong-Uy Generalized Young walls and crystal bases for quantum affine algebra of type $A$. Proc. Amer. Math. Soc. 138 (2010), no. 11, 3877–3889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement